SENATOR DOLE'S VISIT TO OREGON & CALIFORNIA Friday & Saturday, 29-30 October 1976

Friday, 29 October 1976

BAGGAGE CALL: 8:00 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in the staff office, Room 305, no later than 8:00 am.

PRESS NOTE: Baggage will be accepted in the press center, Room 221, no later than 8:00 am

8:25 am

The Senator, escorted by Senator Packwood, Dale Sousher, Joseph Burns, and George Corey, departs suite and proceeds to Grand Council Room, Indian Hills Motor Inn.

PRESS NOTE: Proceed to press entrance, Grand Council Room. Press facilities:

12 inch press platform
1 mult

8:30 am

Announcement of the Senator by Mr. Steve Corey, Co-Chairman Umatilla County PFC.

8:31 am

The Senator proceeds to platform and is seated.

8:32 am

Introduction of former State Representative Wallace McCrea by Steve Corey.

8:34 am

Introduction of Senator Packwood by Wallace McCrea

8:36 am

Introduction of the Senator by Senator Packwood.

8:38 am

The Senator's remarks begin.

FULL PRESS COVERAGE

8:48 am

The Senator's remarks conclude.

The Senator, escorted by Senator Packwood, Joseph Burns, George Corey

9:00 am

The Senator, escorted by the above-named parties, departs Grand Council Room and proceeds to Suite 301..

and Dale Sousher, departs platform and greets reception guests.

PRESS NOTE: Press may monitor TV tapings in Press Center, Room 221

9:02	am		The Senator arrives Suite 301 for TV tapings.
	9:05	am	TV taping, KBCI-TV (CBS affiliate) begins. Interviewer: Mark Johnson.
	9:10	am	KBCI-TV interview concludes.
	9:15	am	TV taping, KOIN-TV (CBS affiliate) begins. Interviewer: Don Butler
	9:20	am	KOIN-TV interview concludes.
	9:25	am	TV taping, KIVI-TV (ABC affiliate) begins. Interviewer: Dennis Bettencourt
	9:30	am	KIVI-TV interview concludes.
9:30	am		The Senator departs TV taping and proceeds to Suite.
9:31	am		The Senator arrives Suite.
			PERSONAL/STAFF TIME: 15 minutes

PRESS NOTE: Press Center located Room 221.

Press filing time = 10 minutes

9:40 am GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

9:46 am The Senator departs Suite and proceeds to motorcade for boarding.

9:50 am MOTORCADE DEPARTS Indian Hills Motor Inn en route Pendleton Municipal Airport.

(Driving time: 10 minutes)

10:00 am MOTORCADE ARRIVES Pendleton Municipal Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

10:10 am CAMPAIGN EXPRESS DEPARTS Pendleton Municipal Airport en route Klamath Falls, Oregon.

(Flying time: 40 minutes)
(No time change)

10:50 am PDT CAMPAIGN EXPRESS ARRIVES Klamath Falls Municipal Airport, Klamath Falls, Oregon.

Advanceman: D. Stringer

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Press Advance: B. Wilkinson

The Senator will be met by:

Mayor George Flitcraft, Mayor of Klamath Falls State Representative Gary Wilhelms & Mrs. Wilhelms (Gail) Bryant Williams, County Commissioner M/M Michael Brant, GOP County Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead D. Stringer Limo Senator Dole Follow up Control J. Waters P. Russo Spare Press 1 B. Wilkinson Press 2 L. Speakes Press 3 D. Wendell Guest & Staff bus Senator Packwood All others Tail

PRESS NOTE: Press Filing area located Hughes Air West. Press facilities:

10 LD's

The Senator proceeds to motorcade for boarding.

14:05 am

MOTORCADE DEPARTS Klamath Falls Municipal Airport en route The Plaza Shopping Center.

(Driving time: 10 minutes)

11:15 am MOTORCADE ARRIVES The Plaza Shopping Center for GOP Rally.

CROWD SITUATION OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform. Camera throw 30'

The Senator proceeds to platform.

11:20 am The Senator arrives platform.

11:20 am Introduction of the Senator by Senator Packwood.

11:23 am The Senator's remarks begin.

FULL PRESS COVERAGE

11:40 am The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs platform and greets crowd.

11:50 am The Senator proceeds to motorcade for boarding.

11:55 am MOTORCADE DEPARTS The Plaza Shopping Center en route Klamath Falls Municipal Airport.

(Driving time: 10 minutes)

12:05 pm MOTORCADE ARRIVES Klamath Falls Municipal Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Board aircraft during press filing time.

PRESS NOTE: Press filing area located Hughes Air West. Press facilities:

10 LD's

PRESS NOTE: Press filing time = 20 minutes

12:30 pm PDT CAMPAIGN EXPRESS DEPARTS Klamath Falls Municipal Airport en route San Jose, California.

(Flying time: 1 hour 5 minutes)
(No time change)

1:35 pm

CAMPAIGN EXPRESS ARRIVES San Jose Airport, San Jose, California.

PDT

Advanceman: D. Longee

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance:

The Senator will be met by:

H. Cluff

Leon Parma, Co-Chairman, PFC Robert Nessen, Co-Chairman, PFC Frank Verlot, Co-Chairman, Santa Clara Co. PFC Liz Simms, Co-Chairman, Santa Clara Co. PFC Mike Cobb, GOP County Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead D. Longee Limo Senator Dole Follow up J. Waters Control P. Russo Spare Press 1 Press 2 L. Speakes D. Wendell Press 3 Guest & Staff bus L. Parma R. Nessen All others Tail

The Senator proceeds to motorcade for boarding

1:50 pm

MOTORCADE DEPARTS San Jose Airport en route Marriott Hotel.

(Driving time: 15 minutes)

2:05 pm

MOTORCADE ARRIVES Marriott Hotel

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to staff room, No. 215

The Senator proceeds to Suite, No. 212.

2:10 pm

The Senator arrives Suite.

PERSONAL/STAFF TIME: 55 minutes

PRESS NOTE: Pinata Restaurant will be open to the press for lunch.

3:00 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

3:05 pm

The Senator departs Suite and proceeds to motorcade for boarding.

3:10 pm

MOTORCADE DEPARTS Marriott Hotel en route Santa Clara County Republican Headquarters.

(Driving time: 20 minutes)

3:30 pm

MOTORCADE ARRIVES Santa Clara County Republican Headquarters for GOP rally.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed into headquarters.

PRESS NOTE: Press proceed to press platform. Press facilities:

power 1 mult The Senator proceeds to GOP Headquarters Conference Room.

3:32 pm The Senator arrives conference room for photo opportunity with local candidates.

OFFICIAL PHOTO COVERAGE

NOTE: There will be 6 local candidates present for the photo session.

3:35 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to staff viewing area for rally.

3:40 pm The Senator departs conference room and proceeds to front porch of GOP Headquarters.

3:42 pm The Senator arrives front porch of GOP Headquarters for Rally.

CROWD SITUATION
OPEN PRESS COVERAGE

3:43 pm Introduction of the Senator by Frank Verlot, Co-Chairman, Santa Clara County PFC.

3:45 pm The Senator's remarks begin.

FULL PRESS COVERAGE

3:55 pm The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs porch and greets rally crowd.

4:00 pm The Senator proceeds to motorcade for boarding.

4:05 pm MOTORCADE DEPARTS GOP Headquarters en route San Jose Airport.

(Driving time: 15 minutes)

4:20 pm MOTORCADE ARRIVES San Jose Airport.

CLOSED DEPARTURE
OPEN PRESS COVERAGE

4:30 pm PDT CAMPAIGN EXPRESS DEPARTS San Jose, California en route Sacramento, California.

(Flying time: 35 minutes)
(No time change)

5:05 pm PDT CAMPAIGN EXPRESS ARRIVES Sacramento Metropolitan Airport, Sacramento, California.

Advanceman Sacramento: E. Redfern

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Press Advance Sacramento: K. Hughes

Advanceman Vallejo: M. Woodson

Press Advance Vallejo: GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

Limo

Senator Dole

Follow up

Control

J. Waters P. Russo

Spare

Press 1

Press 2

L. Speakes

Press 3

D. Wendell

Guest & Staff bus

All others

Tail

The Senator proceeds to motorcade for boarding.

5:15 pm

MOTORCADE DEPARTS Sacramento Metropolitan Airport en route Vallejo, California.

(Driving time: 1 hour)

6:15 pm

MOTORCADE ARRIVES Solano County Fairgrounds, Gibson Hall, Vallejo, California.

CROWD SITUATION
OPEN PRESS COVERAGE

The Senator will be met by:

Ed Clemente, Solano County PFC Co-Chairman

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press platform to position for Senator Dole's remarks. Press facilities:

power 1 mult 5 phones

The Senator proceeds to platform.

6:20 pm The Senator arrives platform and is seated.

6:22 pm Welcoming remarks by Clint Peterson, Co-Chairman, Solano County PFC.

6:25 pm Introduction of dais guests.

NOTE: Guests will be introduced in following order:
Amil Muers, Napa County GOP Co-Chairman
Bob Thierry, Solano County GOP Co-Chairman
Mrs. Marian Drapinski, Co-Chairman, Napa County PFC
Mike Montgomery, Vice Chairman, Republican State Central
Committee of California

Ron Greenslate, Candidate for 8th Assembly District Al Dehr, Congressional Candidate, 4th Congressional District

6:35 pm Introduction of Ed Clemente by Clint Peterson, Co-Chairman Solano County PFC

NOTE: Mr. Clemente will make brief remarks

6:38 pm Introduction of the Senator by Ed Clemente.

6:40 pm The Senator's remarks begin.

FULL PRESS COVERAGE

6:55 pm The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs platform and greets crowd.

7.00 pm The Senator proceeds to motorcade for boarding.

7:05 pm MOTORCADE DEPARTS Gibson Hall en route The Nut Tree Restaurant.

(Driving time: 25 minutes)

7:30 pm

MOTORCADE ARRIVES The Nut Tree Restaurant.

CLOSED ARRIVAL *
OPEN PRESS COVERAGE

NOTE: The Senator, guests, staff and press will dine at the Nut Tree in a private dining room.

8:30 pm

MOTORCADE DEPARTS The Nut Tree Restaurant en route the Red Lion Inn, Sacramento, California.

(Driving time: 30 minutes)

9:00 pm

MOTORCADE ARRIVES Red Lion Inn.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

The Senator will be met by:

Mike McCloud, General Manager, Red Lion Inn Mark McKay, Executive Assistant, Red Lion Inn

GUEST AND STAFF INSTRUCTIONS: Proceed to Room 411 for room assignments.

PRESS NOTE: Press Center located in Bear River Room, Red Lion Hotel, Lobby level. Press facilities:

10 LD's

PRESS NOTE: Press will overnight at the Red Lion Inn. Press will be pre-registered. Keys may be picked up at the front desk, express check-in line.

PRESS NOTE: You are free for the evening.

The Senator proceeds to Suite.

9:05 pm

The Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

OVERNIGHT

Saturday, October 30, 1976

BAGGAGE CALL: 7:30 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted no later than 7:30 am in Room 411.

PRESS NOTE: Baggage will be accepted in Press Center, Bear River Room, no later than 7:30 am. Coffee & doughnuts will be served in press center from 7:30 am until 8:00 am.

8:10 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

8:15 am The Senator departs Suite and proceeds to motorcade for boarding.

8:20 am MOTORCADE DEPARTS Red Lion Inn en route Sacramento Inn.

(Driving time: 15 minutes)

8:35 am MOTORCADE ARRIVES Sacramento Inn.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

The Senator will be met by:

Brian Van Camp, President, Comstock Club

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

The Senator, escorted by Brian Van Camp, proceeds to holding room.

87.40 am The Senator, escorted by Mr. Van Camp, departs holding room and proceeds to Martinique Room.

8:45 am The Senator arrives Martinique Room for Comstock Club Breakfast.

OPEN ARRIVAL
OPEN PRESS COVERAGE

The Senator proceeds to dais and is seated.

8:47 am Introduction of the Senator by Roy Brophy, Co-Chairman,

County PFC

8:50 am The Senator's remarks begin.

FULL PRESS COVERAGE

9:00 am The Senator's remarks conclude.

9:02 am Brian Van Camp calls for questions.

9:05 am The Senator responds to questions.

9:15 am Ouestion and answer session concludes.

The Senator departs dais and proceeds to holding room.

GUEST AND STAFF INSTRUCTIONS: Proceed to staff viewing area, GOP rally, patio area Sacramento Motor Inn.

PRESS NOTE: Press proceed to press platform, outside rally site, to pre-position for Senator Dole's entrance and remarks. Press facilities:

power 1 mult

9:20 am The Senator, escorted by Rita Marra, PFC Co-Chairman and Roy Brophy, PFC Co-Chairman, proceeds to GOP rally.

9:25 am The Senator arrives GOP rally site and proceeds to platform.

CROWD SITUATION
OPEN PRESS COVERAGE

The Senator, escorted by Rita Marra and Roy Brophy, proceeds to dais and is seated.

9:27 am Introduction of Roy Brophy by Rita Marra.

9:28 am Introduction of the Senator by Roy Brophy.

9:30 am The Senator's remarks begin.

FULL PRESS COVERAGE

9:40 am The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Page 13 of 14

The Senator departs dais and proceeds to motorcade for boarding.

9:45 am MOTORCADE DEPARTS Sacramento Motor Inn en route Sacramento Metropolitan Airport.

(Driving time: 30 minutes)

10:15 am MOTORCADE ARRIVES Sacramento Metropolitan Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Board aircraft during press filing time.

PRESS NOTE: Press filing area adjacent to Air California Building. Press facilities:

15 LD's

PRESS NOTE: Press filing time = 20 minutes

10:40 am CAMPAIGN EXPRESS DEPARTS Sacramento Metropolitan Airport en route Visalia, California.